Four-dimensional matrix transformation and rate of A-statistical convergence of Bogel-type continuous functions

Yükleniyor...
Küçük Resim

Tarih

2011

Dergi Başlığı

Dergi ISSN

Cilt Başlığı

Yayıncı

Studia Universitatis Babeş-Bolyai -- Series Mathematica

Erişim Hakkı

Özet

The purpose of this paper is to investigate the effects of four- dimensional summability matrix methods on the A-statistical approxi- mation of sequences of positive linear operators defined on the space of all real valued B ?ogel-type continuous functions on a compact subset of the real line. Furthermore, we study the rates of A-statistical conver- gence in our approximation.

Açıklama

Anahtar Kelimeler

The Korovkin theorem, B -continuous functions, Rates of A-statistical convergence for double sequences, Regularity for double sequences

Kaynak

WoS Q Değeri

Scopus Q Değeri

Cilt

Sayı

Künye

Demirci, K., Karakuş, S. (2011). Four-dimensional matrix transformation and rate of A-statistical convergence of Bogel-type continuous functions. Studia Universitatis Babeş-Bolyai -- Series Mathematica, 56 (3), 95-104.